Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

3 year old rash on the lower back, face, eyelids and stomach. Puffy eyes. What are these?

My 3 year old started getting a small rash on his lower back a week ago. Everyday it continues to show up on his body. Right now it s on his face, eyelids, behind his ears, the back of his neck and his stomach. We ve been giving him Benadryl with no relief. It itches and his lower eyes are puffy. He can breathe and isn t wheezing or sneezing . No fever and feels fine other than scratching. The bumps are tiny and flesh colored. No puss or blistering. What is this?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Your 3 yr old is likely to be suffering from Urticaria an allergic rash since he is itching and the lesions look like tiny bumps .He would require anti- histaminic like benadryl and also oral steroid for a short while to stop getting a recurrence.Also one will have to search for the reason for such allergic rash like dust mites,food,pollens etc. So i would suggest you to get him examined by his docter for further management.

Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor